# SDR MASA2019010411637

- Difficulty date: January 4, 2019
- Submitted: January 5, 2019
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 37,404 hours, 29,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 EMER FLOODLIGHT INOP. REPLACED BULB.
